Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2015, 10:16 PM CDT for LaMoure County, Logan County, Stutsman County, North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2015, 10:16 PM CDT (03:16 UTC)
- Expired
- Jul 23, 2015, 11:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Logan County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 11:00 PM CDT | TSTM WND GST 60 | 5 Ssw Jamestown, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2327 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
562
WUUS53 KBIS 240316
SVRBIS
NDC045-047-093-240415-
/O.NEW.KBIS.SV.W.0142.150724T0316Z-150724T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTHEASTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1115 PM CDT
* AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF PINGREE TO NEAR GACKLE...MOVING
EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...GACKLE...YPSILANTI...ADRIAN...BUCHANAN...SPIRITWOOD
LAKE...MONTPELIER...CLEVELAND...SPIRITWOOD...DICKEY...ELDRIDGE...
SYDNEY...WINDSOR...ALFRED...MILLARTON AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4652 9846 4659 9933 4715 9906 4715 9847
4698 9846 4698 9844 4665 9844 4663 9841
TIME...MOT...LOC 0316Z 277DEG 24KT 4710 9901 4664 9921
HAIL...1.50IN
WIND...60MPH
$$
MM2 follow-up statements
364
WWUS53 KBIS 240344
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 PM CDT THU JUL 23 2015
NDC047-240354-
/O.CAN.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LOGAN ND-
1044 PM CDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
4715 9891 4715 9847 4698 9846 4698 9844
4665 9844 4663 9841
TIME...MOT...LOC 0344Z 274DEG 31KT 4708 9865 4663 9881
$$
NDC045-093-240415-
/O.CON.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LAMOURE ND-STUTSMAN ND-
1044 PM CDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN LAMOURE AND SOUTHEASTERN STUTSMAN COUNTIES...
AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPIRITWOOD LAKE TO 8 MILES NORTHEAST OF JUD...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...YPSILANTI...ADRIAN...SPIRITWOOD LAKE...BUCHANAN...
MONTPELIER...SPIRITWOOD...DICKEY...ELDRIDGE...SYDNEY...ALFRED...
MILLARTON AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
4715 9891 4715 9847 4698 9846 4698 9844
4665 9844 4663 9841
TIME...MOT...LOC 0344Z 274DEG 31KT 4708 9865 4663 9881
HAIL...1.50IN
WIND...60MPH
$$
MM105
WWUS53 KBIS 240414
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1114 PM CDT THU JUL 23 2015
NDC045-093-240423-
/O.EXP.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LAMOURE ND-STUTSMAN ND-
1114 PM CDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMOURE AND
SOUTHEASTERN STUTSMAN COUNTIES WILL EXPIRE AT 1115 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
4715 9891 4715 9847 4698 9846 4698 9844
4665 9844 4663 9841
TIME...MOT...LOC 0411Z 277DEG 24KT 4708 9865 4663 9881
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:45 PM CDT, 31 minutes earlier.
Area forecast discussion, Jul 23, 9:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 945 PM CDT THU JUL 23 2015 .UPDATE... ISSUED AT 939 PM CDT THU JUL 23 2015 CANCELLED BURLEIGH...MORTON...GRANT...SIOUX AND SHERIDAN COUNTIES WITH THIS UPDATE. OVERALL...ONGOING CONVECTION ACROSS SOUTH CENTRAL NORTH DAKOTA AS OF 240 UTC IS BEHIND THE COLD FRONT/OUTFLOW. THIS IS PLACING A LIMIT ON THE UTILIZATION OF THE MODERATE TO STRONG INSTABILITY THAT IS IN PLACE. THAT SAID...THE SEVERE THREAT REMAINS FOR THE JAMES RIVER VALLEY...ESPECIALLY IF CONVECTION CAN ORGANIZE INTO A LINE AND/OR IF ANY SURFACE BASED CONVECTION CAN INITIATE ALONG THE BOUNDARIES BEFORE THE BOUNDARY LAYER SUFFICIENTLY DECOUPLES. UPDATE ISSUED AT 845 PM CDT THU JUL 23 2015 QUICK UPDATE TO CLEAR THE MAJORITY OF COUNTIES OF SEVERE THUNDERSTORM WATCH 448 BEHIND THE ONGOING STRONG TO SEVERE CONVECTION BASED ON RADAR TRENDS THROUGH 130 UTC. BASED ON THESE TRENDS...AND THE 23-00 UTC HRRR...A CONTINUED CONGEALING OF CONVECTION INTO A LINE IS EXPECTED ACROSS THE JAMES AND INTO THE RED RIVER VALLEYS LATE THIS EVENING. MUCAPE VALUES OF 2500-4500 J/KG ARE EXPECTED TO PERSIST FOR THESE AREAS FOR THE NEXT SEVERAL HOURS...WITH PERHAPS AN INCREASE IN DEEP LAYER SHEAR WITH LOW LEVEL JET ONSET. THUS...THE SEVERE THREAT CONTINUES...TRANSITIONING TO PRIMARILY A WIND THREAT SHOULD A LINE FORM. UPDATE ISSUED AT 649 PM CDT THU JUL 23 2015 NO CHANGES NEEDED TO SEVERE THUNDERSTORM WATCH 448 AT THIS TIME. RADAR TRENDS THROUGH 2345 UTC BLENDED TO A TIME LAGGED ENSEMBLE OF THE 20-22 UTC HRRR ITERATIONS. SEE SPC MESOSCALE DISCUSSION 1511 AND WPC MESOSCALE PRECIPITATION DISCUSSION 739 FOR STORM THREAT AND EVOLUTION DETAILS. && .SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY AFTERNOON) ISSUED AT 200 PM CDT THU JUL 23 2015 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE STRONG TO SEVERE CONVECTION THIS AFTERNOON AND EVENING CENTRAL AND EAST. CURRENTLY...UPPER RIDGE AXIS MOVING OFF TO OUR EAST REPLACED WITH SOUTHWEST FLOW ALOFT. SFC TROUGH/FRONTAL BOUNDARY IS OVER WESTERN NORTH DAKOTA NOW WITH WINDS WEST OF THE FROPA ACROSS THE FAR WEST OUT OF THE NORTH OR WEST. SOUTHEASTERLY WINDS AHEAD. DEWPOINTS ARE VERY MOIST EAST OF THE FRONT UPPER 60S TO LOW 70S...AND WHEN COMBINED WITH MID 80S AND LOW 90S FOR TEMPERATURES RESULTS IN HEAT INDEX VALUES RIGHT NOW IN THE LOW TO MID 90S. CLOUD COVER NORTHWEST WITH SUNNY SKIES ACROSS THE REST OF NORTH DAKOTA ENABLING INSTABILITY UPWARDS TO 4-5K J/KG. ROBUST CONVECTION EXPECTED TO BEGIN 19-21Z WEST OF HIGHWAY 83...THEN DEVELOP/MOVE EAST THROUGH MID EVENING. AS MODELS HAVE PORTRAYED THE LAST FEW DAYS...BEST 0-6KM SHEAR WILL BE INITIALLY DISPLACED FROM THE HIGHER CAPE...BUT CATCHES UP LATE TODAY INTO THIS EVENING AS A MID LEVEL WAVE MOVES INTO THE DAKOTAS. STILL...ENOUGH CAPE TO OVERCOME LACK OF SHEAR ESPECIALLY WHEN COMBINED WITH THE APPROACHING MID LEVEL S/WV. AS THE SPC MESOSCALE DISCUSSION INDICATED...DISCRETE CELLS INITIALLY WILL TRANSITION TO MCS/BOWING SEGMENTS AS THE CONVECTION MOVES TO THE EAST RESULTING IN DAMAGING WINDS BECOMING THE MAIN THREATS WHERE AS HAIL WILL BE THE BIGGEST CONCERN AT FIRST. WILL ALSO NEED TO MONITOR THE HEAVY RAIN POTENTIAL WITH THE HIGH BOUNDARY LAYER MOISTURE IN PLACE ALONG TO EAST OF THE SFC TROUGH. ZONAL FLOW DEVELOPS LATER TONIGHT INTO FRIDAY. EMBEDDED ENERGY WITHIN THE FLOW TOMORROW SHOULD TRIGGER A FEW SHOWERS AND THUNDERSTORMS. INSTABILITY NOT TOO GREAT SO THE OVERALL SEVERE THREAT FOR FRIDAY WILL BE LOW. STILL WARM BUT MUCH MORE COMFORTABLE CONDITIONS FOR FRIDAY WITH HIGHS MAINLY IN THE 80S AND DEWPOINTS FALLING INTO THE 50S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 200 PM CDT THU JUL 23 2015 ZONAL FLOW ALOFT FRIDAY NIGHT BECOMES SOUTHWESTERLY BY SATURDAY...WITH A FEW STRONGER SHORTWAVE ENERGY IMPULSES REACHING WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AFTERNOON. BY THE END OF THE WEEKEND...AND THEN INTO EARLY NEXT WEEK...STORM CHANCES INCREASE AS A MID LEVEL WAVE DIGS ALONG THE WEST COAST AND ADVANCES ACROSS THE ROCKIES WITH INCREASED RAIN CHANCES IN SOUTHWEST FLOW. BY TUESDAY EVENING THE MIDLEVEL WAVE IS FORECAST TO HAVE LIFTED NORTHEAST...WITH A MAINLY DRY FORECAST TUESDAY THROUGH THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 939 PM CDT THU JUL 23 2015 SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL INTO NORTHEAST NORTH DAKOTA WILL MOVE EAST THROUGH THE EVENING...APPROACHING KJMS AROUND 3-4 UTC. LARGE HAIL...DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE WITH THESE STORMS. MVFR STRATUS MAY DEVELOP OVER THE AREA LATE TONIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...NH LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jul 23, 9:38 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 938 PM CDT THU JUL 23 2015 NDZ005-013-023-025-036-037-046>048-050-051-250245- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 938 PM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH DAKOTA THIS EVENING WILL CONTINUE TO MOVE EAST INTO TONIGHT. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND POSSIBLY A FEW TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... REPORT ANY HAIL...WINDS GREATER THAN 40 MPH...AND FLOODING TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ001>004-009>012-017>022-031>035-040>045-250245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 938 PM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... REPORT ANY HAIL...WINDS GREATER THAN 40 MPH...AND FLOODING TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. AYD
In the hours before
Special weather statement, Jul 23, 8:11 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 811 PM CDT THU JUL 23 2015 NDZ034-035-240200- MORTON-BURLEIGH- 811 PM CDT THU JUL 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND NORTHEASTERN MORTON COUNTIES... AT 809 PM CDT...A STRONG THUNDERSTORM WAS NEAR MANDAN...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND HAIL UP TO THE SIZE OF NICKELS CAN BE EXPECTED WITH THIS STORM. SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED. LOCATIONS IMPACTED INCLUDE... BISMARCK...MANDAN...LINCOLN...MENOKEN...MCDOWELL DAM RECREATION AREA...MCKENZIE...FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF MARY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4664 10108 4692 10095 4692 10040 4664 10038 TIME...MOT...LOC 0109Z 276DEG 24KT 4678 10096 MM
Local storm report, Jul 23, 8:25 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 3 E CENTER 47.12N 101.25W
07/23/2015 E1.00 INCH OLIVER ND PUBLIC
2.5 INCHES OF RAIN ACCOMPANIED THE HAIL.
&&
NHEINERTSpecial weather statement, Jul 23, 8:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT THU JUL 23 2015
NDZ035-240230-
BURLEIGH-
849 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BURLEIGH COUNTY...
AT 849 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
MENOKEN...OR 16 MILES NORTHEAST OF BISMARCK...MOVING NORTHEAST AT 30
MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STERLING...DRISCOLL AND MCKENZIE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4682 10052 4698 10058 4705 10049 4712 10020
4679 10013
TIME...MOT...LOC 0149Z 242DEG 24KT 4692 10047
MMLocal storm report, Jul 23, 9:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 10 S HURDSFIELD 47.30N 99.93W
07/23/2015 M1.00 INCH KIDDER ND PUBLIC
REPORT VIA FACEBOOK.
&&
NHEINERTLocal storm report, Jul 23, 9:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST CARRINGTON 47.45N 99.13W
07/23/2015 E60 MPH FOSTER ND LAW ENFORCEMENT
VERY HEAVY RAIN ACCOMPANIED THE STRONG WINDS.
&&
NHEINERTSpecial weather statement, Jul 23, 10:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT THU JUL 23 2015
NDZ037-047-048-240415-
STUTSMAN-LA MOURE-LOGAN-
1012 PM CDT THU JUL 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAMOURE...
NORTHEASTERN LOGAN AND SOUTHERN STUTSMAN COUNTIES...
AT 1011 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PINGREE TO 5 MILES NORTHWEST OF
GACKLE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...MEDINA...GACKLE...STREETER...YPSILANTI...ADRIAN...
BUCHANAN...MONTPELIER...CLEVELAND...SPIRITWOOD...DICKEY...ELDRIDGE...
SYDNEY...WINDSOR...ALFRED...MILLARTON AND NORTONVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4653 9840 4656 9941 4713 9926 4704 9846
4698 9847 4698 9844 4665 9844 4663 9840
TIME...MOT...LOC 0311Z 267DEG 28KT 4710 9904 4669 9922
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:01 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Sheridan | 38 min |
| Jul 23, 7:04 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 56 min |
| Jul 23, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 54 min |
| Jul 23, 7:08 PM CDT | Special Weather Statement | BIS | Burleigh | 37 min |
| Jul 23, 7:11 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 64 min |
| Jul 23, 7:51 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean, Oliver | 3 hr |
| Jul 23, 8:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean | 60 min |
| Jul 23, 8:11 PM CDT | Special Weather Statement | BIS | Burleigh | 49 min |
| Jul 23, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 59 min |
| Jul 23, 8:49 PM CDT | Special Weather Statement | BIS | Burleigh | 41 min |
| Jul 23, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 62 min |
| Jul 23, 9:43 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 62 min |
| Jul 23, 10:12 PM CDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 24, 6:53 PM CDT | Special Weather Statement | BIS | Renville | 37 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.